Alert archive / Virginia / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 539, NWS Baltimore/Washington

October 25, 20217 counties in Virginia

NWS Baltimore/Washington issued this severe thunderstorm warning at Oct 25, 2021, 5:25 PM EDT for 7 counties in Virginia. It was in force for 35 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 25, 2021, 5:25 PM EDT (21:25 UTC)
Expired
Oct 25, 2021, 6:00 PM EDT
In force
35 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties City of Fairfax, VA, City of Manassas, VA, City of Manassas Park, VA, Fairfax County, VA, Fauquier County, VA, Loudoun County, VA, Prince William County, VA

The radar

The Sterling radar (KLWX), 10 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 25, 5:28 PM EDTTSTM WND DMG1 W Chantilly, VATREE AND WIRES DOWN ON WAVERLY CROSSING LANE NEAR WAVERLY CREEK COURT.
Oct 25, 5:35 PM EDTTSTM WND DMG4 Wnw Centreville, VAA TREE BLEW DOWN ON SOUTHBOUND VA-621 BULL RUN POST OFFICE ROAD NEAR BUFFALO RUN LANE.
Oct 25, 5:37 PM EDTTSTM WND DMG2 Ssw Herndon, VATREE DOWN ON FRYING PAN ROAD NEAR SUNRISE DRIVE.
Oct 25, 5:51 PM EDTTSTM WND GST 641 Wsw Centreville, VA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 9.4 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2021-10-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2021-10-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 213 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1230 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
213 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

363 
WUUS51 KLWX 252125
SVRLWX
VAC059-061-107-153-600-683-685-252200-
/O.NEW.KLWX.SV.W.0539.211025T2125Z-211025T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
525 PM EDT Mon Oct 25 2021

The National Weather Service in Sterling Virginia has issued a

* Severe Thunderstorm Warning for...
  Southeastern Loudoun County in northern Virginia...
  The City of Fairfax in northern Virginia...
  Northwestern Fairfax County in northern Virginia...
  Eastern Fauquier County in northern Virginia...
  The City of Manassas Park in northern Virginia...
  Northwestern Prince William County in northern Virginia...
  The City of Manassas in northern Virginia...

* Until 600 PM EDT.

* At 525 PM EDT, severe thunderstorms were located along a line
  extending from near Linton Hall to near Centreville to near Burke,
  moving northeast at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Damaging winds will cause some trees and large branches 
           to fall. This could injure those outdoors, as well as 
           damage homes and vehicles. Roadways may become blocked by 
           downed trees. Localized power outages are possible. 
           Unsecured light objects may become projectiles.

* Locations impacted include...
  Centreville, Reston, South Riding, Herndon, Fairfax, Vienna,
  Brambleton, Mantua, Dulles International Airport, Burke, Linton
  Hall, Oakton, Sterling, Chantilly, Wolf Trap, Great Falls,
  Merrifield, Bull Run, Haymarket and Arcola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3891 7767 3898 7751 3900 7732 3897 7725
      3877 7726 3867 7762
TIME...MOT...LOC 2125Z 206DEG 29KT 3871 7758 3876 7742 3877 7732 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BJL
2 follow-up statements
504 
WWUS51 KLWX 252135
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
535 PM EDT Mon Oct 25 2021

VAC059-061-107-153-600-683-685-252200-
/O.CON.KLWX.SV.W.0539.000000T0000Z-211025T2200Z/
Loudoun VA-City of Fairfax VA-Fairfax VA-Fauquier VA-
City of Manassas Park VA-Prince William VA-City of Manassas VA-
535 PM EDT Mon Oct 25 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHEASTERN LOUDOUN...NORTHWESTERN FAIRFAX...NORTHEASTERN
FAUQUIER...AND NORTHWESTERN PRINCE WILLIAM COUNTIES...THE CITY OF
FAIRFAX...THE NORTHERN CITY OF MANASSAS PARK AND THE NORTHEASTERN
CITY OF MANASSAS...

At 535 PM EDT, severe thunderstorms were located along a line
extending from near Bull Run to near Chantilly to Oakton, moving
north at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Damaging winds will cause some trees and large branches to 
         fall. This could injure those outdoors, as well as damage 
         homes and vehicles. Roadways may become blocked by downed 
         trees. Localized power outages are possible. Unsecured 
         light objects may become projectiles.

Locations impacted include...
Centreville, Reston, South Riding, Herndon, Fairfax, Vienna,
Brambleton, Mantua, Dulles International Airport, Burke, Linton Hall,
Oakton, Sterling, Chantilly, Wolf Trap, Great Falls, Merrifield, Bull
Run, Arcola and Manassas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3891 7767 3898 7751 3900 7732 3897 7725
      3880 7726 3875 7757
TIME...MOT...LOC 2135Z 193DEG 33KT 3884 7756 3889 7740 3890 7730 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

DHOF
723 
WWUS51 KLWX 252146
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
546 PM EDT Mon Oct 25 2021

VAC061-600-683-685-252156-
/O.CAN.KLWX.SV.W.0539.000000T0000Z-211025T2200Z/
City of Fairfax VA-Fauquier VA-City of Manassas Park VA-
City of Manassas VA-
546 PM EDT Mon Oct 25 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FAUQUIER ...THE
CITY OF FAIRFAX...THE NORTHERN CITY OF MANASSAS PARK AND THE
NORTHEASTERN CITY OF MANASSAS IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3890 7725 3884 7739 3883 7755 3897 7754
      3898 7751 3900 7732 3897 7725
TIME...MOT...LOC 2146Z 200DEG 31KT 3888 7753 3893 7737 3894 7727 

$$

VAC059-107-153-252200-
/O.CON.KLWX.SV.W.0539.000000T0000Z-211025T2200Z/
Loudoun VA-Fairfax VA-Prince William VA-
546 PM EDT Mon Oct 25 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHEASTERN LOUDOUN...NORTHWESTERN FAIRFAX AND NORTHWESTERN
PRINCE WILLIAM COUNTIES...

At 546 PM EDT, severe thunderstorms were located along a line
extending from near South Riding to Reston to Wolf Trap, moving north
at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Damaging winds will cause some trees and large branches to 
         fall. This could injure those outdoors, as well as damage 
         homes and vehicles. Roadways may become blocked by downed 
         trees. Localized power outages are possible. Unsecured 
         light objects may become projectiles.

Locations impacted include...
Centreville, Reston, South Riding, Herndon, Vienna, Brambleton,
Dulles International Airport, Oakton, Sterling, Chantilly, Tysons
Corner, Wolf Trap, Great Falls and Arcola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3890 7725 3884 7739 3883 7755 3897 7754
      3898 7751 3900 7732 3897 7725
TIME...MOT...LOC 2146Z 200DEG 31KT 3888 7753 3893 7737 3894 7727 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BJL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 25, 3:03 PM EDT, 2 hours 22 minutes earlier.

Area forecast discussion, Oct 25, 3:03 PM EDT, 2 hours 22 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
303 PM EDT Mon Oct 25 2021

.SYNOPSIS...
A cold front and developing low pressure system will cross the
region tonight, then linger off the coast on Tuesday. High
pressure will slowly build overhead Wednesday. Another storm
system will approach from the southwest Thursday and overspread
the region Thursday night and Friday. This system will linger
nearby into the weekend.

&&

.NEAR TERM /THROUGH TUESDAY/...
Latest surface analysis depicts a warm front extending westward
across New England, New York and the eastern Great Lakes to a
low pressure developing in Ohio. A cold front extends southwest
from that low towards the western Gulf Coast. Meanwhile, another
low pressure is developing off the Carolina coast, heading
northward. Aloft, a closed low is moving eastward over Indiana
with another shortwave over the Carolina coast. Sensible-weather
wise, conditions remain dry presently, but showers and storms
are approaching from both the south and the west. Presently, the
storms from the south are the stronger, but this may change as
the evening progresses and the front interacts with the warm and
humid (for late October) air mass over our region presently.

With a modest amount of CAPE available but exceptional amount of
moisture (for late October) and plenty of forcing aloft, expect
showers and storms to blossom over the region during the next
several hours. This will be in concern with the low pressure
over Ohio redeveloping on this side of the mountains in our
general vicinity. With adequate wind aloft and the strong
forcing, expect at least some isolated severe storms, and both
locally heavy rain and an isolated tornado are possible given
decent shear and potential for some training. Given dry
antecedent conditions, did not hoist a flash flood watch, as
think the flood risk is fairly isolated.

System mostly pushes northeast of us late tonight, with rain
tapering off and some breaking clouds. This may allow some
patchy fog to develop late tonight. Lows mostly in the 50s.

On Tuesday, we start of relatively tranquil as the low pressures
to our northeast consolidate. It appears the low to the south
will become the main low pressure and strengthen significantly
as it hangs a left and heads back towards the coast, with the
low closer to the coast merging into it. This will result in
increasing winds through the day, along with showers sliding
back southwestward into the region. Currently have winds staying
just below wind advisory for most of the area, except for the
ridges where we brush criteria. However, it won't take much for
winds to reach low end advisory across the metro, though showers
could keep things just stable enough to limit the risk. Highs
will be in the 60s, but with the wind and showers, it will feel
colder.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY NIGHT/...
Low pressure gradually shifts east off the coast Tuesday night
through Wednesday night as surface high pressure and ridging
aloft builds eastward. This should allow winds to start
subsiding, showers to dissipate and clouds to slowly break. By
Wednesday afternoon, mostly sunny skies with a breeze are
expected. Still lighter winds and mostly clear skies will
prevail Wednesday night, with lows mostly in the 40s.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
For now, Thursday looks relatively dry ahead of our next
weather system slated to impact the region on Friday. A large
upper level low will continue to deepen on Thursday before
becoming cut off from the parent jet stream. Clouds will
generally increase Thursday as the low's associated warm front
lifts northward ahead of the system. Rain will begin developing
from SW to NE late Thursday into Friday as the system tracks
eastward. Appears more likely with time that this system will
deliver a soaking rain, along with gusty winds to the region.
PWAT anamolies are either at or exceed 2 inches across much of
the region. Coupled with an easterly wind, increasing moisture
into the area, could see a widespread 1-2+ inch event for most
with locally higher amounts possible, especially for portions of
central VA and along the Blue Ridge. Wind gusts will range
between 30-50mph would could cause scattered power outages and
downed tree limbs in the worst case scenario . On a positive
note, the low is rather quick moving. Thus appears that the bulk
of the rain will fall during the morning hours on Friday before
tapering off to light rain by the afternoon/evening.

Saturday is more of a transition day. As the low continues to
track off to our northeast, drier weather is expected with the
exception of some residual showers along the PA/MD border and
Alleghenies with upslope showers persisting. However even those
areas are likely to see improvements by late in the day. High
pressure returns for Sunday. Temperatures throughout the long
term period will be near seasonable levels in the low to mid 60s
for most, cooler across the higher terrain.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
VFR conditions presently will not last, as showers and storms
from the approaching system to the west and south overspread the
region over the next few hours. Brief IFR possible in heavy
rain, along with strong wind gusts of 30-50 knots possible.
Storms should move away after midnight, but patchy low clouds
and fog will be possible. On Tuesday, some wraparound showers
may result in restrictions at times later in the day into the
evening, while strong northwest winds likely gust 30-40 knots at
times. Winds start to relax with clearing skies by Wednesday.

&&

.MARINE...
Marginal SCA gusts currently ahead of approaching cold front.
Winds should diminish this evening, but strong to possibly
severe storms may required special marine warnings. Quiet
weather will encompass the waters for a time late tonight, but
winds will increase from the northwest through the day Tuesday
as low pressure strengthens rapidly just off the coast. Gale
Warnings in effect for a good chunk of the bay and adjacent
waterways, and may need expansion to all remaining waters. Gales
should diminish early Wednesday, but winds should remain in SCA
range thru the day before slowly diminishing Wednesday night.

&&

.TIDES/COASTAL FLOODING...
Although southerly flow continues, anomalies have mostly leveled
off, so while we will again see tides near minor thresholds this
evening, do not think they will reach flood stage. However, will
need to watch them closely. Water levels should decline Tuesday
into Wednesday as northwest flow drains water out of the bay.
This will not last long, however, as the next low pressure will
move northward bringing a strong and widespread easterly flow
later Thursday into Friday. This looks strong enough to
potentially result in some moderate coastal flooding, but
uncertainty is still high considering it is several days out.
Will watch this threat very closely in the coming days.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...None.
WV...None.
MARINE...Small Craft Advisory until 10 PM EDT this evening for
     ANZ530>543.
     Small Craft Advisory from 6 AM Tuesday to 6 AM EDT Wednesday
     for ANZ530-531-535-536-538>540-542.
     Small Craft Advisory from 6 AM to 3 PM EDT Tuesday for
     ANZ532>534-537-541-543.
     Gale Warning from 3 PM Tuesday to 6 AM EDT Wednesday for
     ANZ532>534-537-541-543.

&&

SYNOPSIS...SOUZA/RCM
NEAR TERM...RCM
SHORT TERM...RCM
LONG TERM...SOUZA
AVIATION...SOUZA/RCM
MARINE...SOUZA/RCM
TIDES/COASTAL FLOODING...RCM
Hazardous weather outlook, Oct 25, 4:07 PM EDT, 1 hour 18 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
407 PM EDT Mon Oct 25 2021

ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ052>057-262015-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
407 PM EDT Mon Oct 25 2021

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.

.DAY ONE...Tonight

Severe thunderstorms are possible ahead of a cold front. These
storms may cause locally damaging wind gusts as well as an
isolated tornado.

Isolated instances of flooding are possible due to locally heavy
rain from thunderstorms.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

A Gale Warning is in effect for the middle Chesapeake Bay and
adjacent waters from Tuesday afternoon through late Tuesday
night.

Moderate tidal flooding is possible Thursday night into Friday.

There is a slight severe thunderstorm and flooding threat on
Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required tonight.

MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
WVZ050>053-055-262015-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson-
Hardy-
407 PM EDT Mon Oct 25 2021

This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.

.DAY ONE...Tonight

Severe thunderstorms are possible ahead of a cold front. These
storms may cause locally damaging wind gusts as well as an
isolated tornado.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Strong gusty winds may reach 50 mph on the ridges on Tuesday into
Tuesday night. Wind advisories may be required.

There is a slight severe thunderstorm and flooding threat on
Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required tonight.

MDZ001-501-502-VAZ503-504-WVZ501>506-262015-
Garrett-Extreme Western Allegany-Central and Eastern Allegany-
Western Highland-Eastern Highland-Western Grant-Eastern Grant-
Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
407 PM EDT Mon Oct 25 2021

This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.

.DAY ONE...Tonight

Severe thunderstorms are possible ahead of a cold front. These
storms may cause locally damaging wind gusts as well as an
isolated tornado.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Strong gusty winds may reach 50 mph on the ridges on Tuesday into
Tuesday night. Wind advisories may be required.

There is a slight severe thunderstorm and flooding threat on
Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required tonight.

DHOF

In the hours before

Local storm report, Oct 25, 4:41 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
441 PM EDT MON OCT 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     MARINE TSTM WIND 2 E DAHLGREN            38.33N  77.02W
10/25/2021  M40 MPH          ANZ536             VA   BUOY

&&

EVENT NUMBER LWX2106099

CPB
Local storm report, Oct 25, 4:57 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
457 PM EDT MON OCT 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     MARINE TSTM WIND SOLOMONS                38.32N  76.45W
10/25/2021  M46 MPH          ANZ542             MD   BUOY

&&

EVENT NUMBER LWX2106101

ADS
Local storm report, Oct 25, 5:00 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
500 PM EDT MON OCT 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     MARINE TSTM WIND 2 WSW PINEY POINT       38.13N  76.53W
10/25/2021  M43 MPH          ANZ537             MD   BUOY

&&

EVENT NUMBER LWX2106102

CPB
Local storm report, Oct 25, 5:04 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
504 PM EDT MON OCT 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     MARINE TSTM WIND 9 ESE COVE POINT        38.32N  76.24W
10/25/2021  M40 MPH          ANZ543             MD   BUOY

            HOOPER ISLAND

&&

EVENT NUMBER LWX2106105

DH
Local storm report, Oct 25, 5:05 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
505 PM EDT MON OCT 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 PM     MARINE TSTM WIND 2 E WOODBRIDGE          38.64N  77.22W
10/25/2021  E39 MPH          ANZ536             VA   BUOY

&&

EVENT NUMBER LWX2106106

DH
Local storm report, Oct 25, 5:07 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
507 PM EDT MON OCT 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 PM     MARINE TSTM WIND 2 W DRUM POINT          38.33N  76.47W
10/25/2021  M51 MPH          CALVERT            MD   MESONET

            MD147

&&

EVENT NUMBER LWX2106107

DH

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 25, 10:06 AM EDTGale WarningLWX44 hr
Oct 25, 10:06 AM EDTSmall Craft AdvisoryLWX12 hr
Oct 25, 10:06 AM EDTSmall Craft AdvisoryLWX11 hr
Oct 25, 3:17 PM EDTSpecial Marine WarningLWX88 min
Oct 25, 3:19 PM EDTSpecial Marine WarningLWX86 min
Oct 25, 3:37 PM EDTSpecial Marine WarningLWX83 min
Oct 25, 3:59 PM EDTSpecial Marine WarningLWX67 min
Oct 25, 4:21 PM EDTSpecial Marine WarningLWX91 min
Oct 25, 4:29 PM EDTSpecial Marine WarningLWX90 min
Oct 25, 5:33 PM EDTSpecial Marine WarningLWX87 min
Oct 25, 5:44 PM EDTSevere Thunderstorm WarningLWXFairfax, Loudoun46 min
Oct 25, 5:50 PM EDTFlash Flood WatchLWXArlington, Fairfax, City of Alexandria, City of Fairfax, City of Falls Church5 hr
Oct 25, 6:11 PM EDTSevere Thunderstorm WarningLWXAlbemarle, Greene, Orange, City of Charlottesville34 min
Oct 25, 6:51 PM EDTSevere Thunderstorm WarningLWXNelson39 min
Oct 25, 7:11 PM EDTAreal Flood WarningLWXFairfax, Prince William, City of Fairfax, City of Manassas, City of Manassas Park10 hr
Oct 25, 7:23 PM EDTSevere Thunderstorm WarningLWXCulpeper, Orange, Spotsylvania21 min
Oct 25, 7:57 PM EDTSpecial Marine WarningLWX2 hr

Nearby

Severe Thunderstorm Warnings in Virginia, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.